# SDR LR7A04124

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC5313 FOUND FUSELAGE FRAME MIS-DRILLED HOLE DAMAGE  AT FS 250, WL 158, LBL 70.  REPAIRED IAW LAC MEA 382-53-04-074.  NR 0440.
